NONLINEAR DYNAMICS AND CHAOS PART I: A GEOMETRICAL APPROACH
Alfredo Medio ()
Macroeconomic Dynamics, 1998, vol. 2, issue 04, 505-532
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
https://journals.cambridge.org/abstract_S1365100598009079 link to article abstract page (text/html)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cup:macdyn:v:2:y:1998:i:04:p:505-532_00
Access Statistics for this article
More articles in Macroeconomic Dynamics from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().